# SDR DL72S000272

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651751738
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK IN TORQUE BOX SHELF ANGLE FWD SIDE OF STA 1263.  REPLACED ANGLE PER SRM 53-10-10D FIGURE 803D.
